Loading [MathJax]/jax/output/CommonHTML/jax.js
Известия Российской академии наук. Серия математическая
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Изв. РАН. Сер. матем.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Известия Российской академии наук. Серия математическая, 2025, том 89, выпуск 2, страницы 105–113
DOI: https://doi.org/10.4213/im9661
(Mi im9661)
 

On Grothendieck–Serre conjecture in mixed characteristic for SL1,D

I. A. Panin

St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
Список литературы:
Аннотация: Let R be an unramified regular local ring of mixed characteristic, D an Azumaya R-algebra, K the fraction field of R, Nrd:D×R× the reduced norm homomorphism. Let aR× be a unit. Suppose the equation Nrd=a has a solution over K, then it has a solution over R.
Particularly, we prove the following. Let R be as above and a, b, c be units in R. Consider the equation T21aT22bT23+abT24=c. If it has a solution over K, then it has a solution over R.
Similar results are proved for regular local rings, which are geometrically regular over a discrete valuation ring. These results extend result proven in [23] to the mixed characteristic case.
Bibliography: 29 titles.
Ключевые слова: Azumaya algebra, reduced norm, K-groups, Gersten complex, mixed characteristic.
Финансовая поддержка Номер гранта
Министерство науки и высшего образования Российской Федерации 075-15-2022-289
This work was supported by the Ministry of Science and Higher Education of the Russian Federation, agreement № 075-15-2022-289.
Поступило в редакцию: 11.10.2024
Исправленный вариант: 20.10.2024
Тип публикации: Статья
УДК: 512.74+512.723
MSC: 20G10, 19D99
Язык публикации: английский
Образец цитирования: I. A. Panin, “On Grothendieck–Serre conjecture in mixed characteristic for SL1,D”, Изв. РАН. Сер. матем., 89:2 (2025), 105–113
Цитирование в формате AMSBIB
\RBibitem{Pan25}
\by I.~A.~Panin
\paper On Grothendieck--Serre conjecture in mixed characteristic for $\operatorname{SL}_{1,D}$
\jour Изв. РАН. Сер. матем.
\yr 2025
\vol 89
\issue 2
\pages 105--113
\mathnet{http://mi.mathnet.ru/im9661}
\crossref{https://doi.org/10.4213/im9661}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/im9661
  • https://doi.org/10.4213/im9661
  • https://www.mathnet.ru/rus/im/v89/i2/p105
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Статистика просмотров:
    Страница аннотации:46
    Список литературы:2
     
      Обратная связь:
    math-net2025_04@mi-ras.ru
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025